My doctor had me on long term dosage for arthritis in hips. When I did a search on the medication and read the dangers of long term ketorolac, I immediately stopped taking it. I've been sick ever since
Patrue; part of that sick could just be nervous. You should talk to the doctor you did the right thing that medication is not to be taken long term. But there are others that you can take long term and pain can cause anxiety. Now, many medications if you read all about them they would scare you anyway. But this one you did the doctor or Pharmacist should have caught this. Sounds like you need to be on another NSAID anti-inflammatory. to help control the pain that the other one was helping. give your doctor a call.
Normally the ketorolac isn't to be used longer than 5 days. I, like the other responder, am surprised no one has caught this as it is a very powerful NSAID that is only to be used short term. I have been on the injectible form of ketorolac for 3 years, though not every day, I take it as needed (taken with omeprazole) and have not had any withdrawl symptoms.
I truthfully don't think you can get withdrawl from this type of drug as it is an NSAID similar to naproxen. If you are concerned, speak with your doctor.
- Ketorolac Information for Consumers
- Ketorolac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ketorolac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Sep 2010 • 1 answer
Updated 28 Feb 2012 • 6 answers
Updated 13 Jul 2013 • 3 answers
Updated 11 Feb 2018 • 6 answers
Updated 9 Aug 2018 • 1 answer